| Catalog Number |
110047346 |
| Medical Device Problem Codes |
Device Dislodged or Dislocated (2923); Mechanical Jam (2983); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Joint Dislocation (2374); Insufficient Information (4580); Joint Impingement (4834)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: medical products: item#: 110030778, +6mm lateral offset 40mm diameter glenosphere; lot#: 66178728.H3: customer has indicated that the product will not be returned to zimmer biomet for investigation, as the product remains implanted in the patient.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
It was reported that the patient underwent a shoulder revision surgery approximately three (3) months ago.Subsequently, the patient is being considered for a revision surgery due to an unknown reason using a custom glenosphere and a custom bearing.Attempt has been made to obtain additional information.No additional information has been received at this time.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected: b4, b5, g3, g6, h2, h3, h4, h6, h11 no product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.A definitive root cause cannot be determined.The reported event is unconfirmed.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
It was further reported that the patient was being considered for an additional revision surgery using a custom glenosphere and custom bearing on an unknown date due to instability.Attempts have been made and no further information has been provided.
Event or Problem Description
It was reported that approximately two (2) months following a revision reverse shoulder arthroplasty, the patient experienced instability and dislocation of the glenosphere with the humeral bearing.The revision had exchanged the glenosphere and humeral bearing on a retained custom glenoid baseplate due to component impingement.A further revision with a custom glenosphere and compatible humeral bearing and humeral tray, requested to prevent impingement of the glenosphere, is planned.No product has been returned for evaluation.Attempts have been made and no further information has been provided.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected:
b1; b4; b5; b7; d1; d2; g1; g3; g6; h1; h2; h3; h6.The reported event was unable to be confirmed due to limited information received from the customer.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.The device history record was reviewed and no discrepancies relevant to the reported event were found.Medical records were not provided.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.